MAUDE Adverse Event Report: MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT

MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that the cap to their rapicide pa high-level disinfectant popped off after an employee placed the bottle in a sink.No report of injury.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
RAPICIDE
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23946995
Report Number2150060-2026-00001
Device Sequence Number10648851
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public(01)00677964063619(11)250805(17)270203(10)667297
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberML02-0117
Device Catalogue NumberML020117
Device Lot Number(10)667297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2025
Initial Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown